# SDR SWAA2025040200520

- Difficulty date: February 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER IS CRACKED BS 500D BETWEEN STRINGER 19 AND 20 R/H<[01] REMOVED AND INSTALLED NEW FAIRING FORMER BS 500D BETWEEN STRINGER 19 AND 20 R/H IAW SRM 51-40-02-0G-0 AND DWG 116A3010 REV: A; 149A7101 REV: -.
